# SDR MASA2010032100228

- Difficulty date: March 21, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 13,603 hours, 10,699 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Defective
- Location: Nr 2 Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE LOCKED ON LANDING BTMS AT 15.  R2 NR 2 BRAKE LINE.
